MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Low Blood Pressure/ Hypotension (1914); Perforation (2001)
Date of Event 04/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product returned.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the delivery catheter system (dcs) was inserted through calcified vessels using the inline sheath.The dcs was unable to advance into the left common iliac artery.The dcs was withdrawn and serial dilatation was performed.A 20 french sheath was inserted and unable to pass beyond the iliac bifurcation.The patient became hypotensive following this attempt.Peripheral angiography revealed a large perforation in the left external iliac.An open cutdown and repair was performed.The physician reported it was unclear what caused the injury.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6540188
Report Number9612164-2017-00544
Device Sequence Number13679210
Product Code NPT
UDI-Device Identifier00643169640337
UDI-Public00643169640337
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008450383
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;